Asymptotics of Christoffel functions on arcs and curves

Totik, Vilmos: Asymptotics of Christoffel functions on arcs and curves.
Advances in Mathematics, 252. pp. 114-149. ISSN 0001-8708 (2014)

[img]
Preview
Text
chonarc.pdf - Accepted Version

Download (344kB) | Preview
Item Type: Article
Journal or Publication Title: Advances in Mathematics
Date: 2014
Volume: 252
Page Range: pp. 114-149
ISSN: 0001-8708
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2453472
DOI id: https://doi.org/10.1016/j.aim.2013.10.026
Date Deposited: 2013. Nov. 15. 11:20
Last Modified: 2018. Aug. 30. 14:05
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3752
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year